| Model Number |
02.12.0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 2 months post primary surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 march 2023: lot 2110152a: (b)(4) items manufactured and released on 14-oct-2021.Expiration date: 2026-09-10.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.